# SDR WX0A2021090773825

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 48,046 hours, 32,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862755
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(13WL)AFT L DISPLAYED AFTER EMERGENCY LIGHT TEST / BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) @ LOCATION (13WL) REPLACED IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHK GOOD."
